# SDR DL72S953190

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.25 INCH CRACK IN WING L/E SKIN AT WS 463.0 AFT OF NR 5 SLAT ABOVE REFUELING PANEL.  FOUND AT B2 LTR CK.  REPAIRED PER MM 57-20-21.
